Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Itchy rashes after taking nerve relaxing medicines, episode of prominent nerve swelling. Should I continue the medicines?

I am having itchy rashes after I took the nerve relaxing medication for now about 3 weeks (for shingles ); suddenly last night I felt there is a prominent swelling that can be a big boil or nerve just swelled ... can t see (it is in my neck); I also had lied in the sun for a long time to get the shingles go quicker which it did; now should i continue the nerve relaxing and what is this rash I never had skin disease in my entire life of 60 years! please advise. Thanks. Georgina ( YYYY@YYYY )
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Given the nature of the symptoms (itching) and starting the new medication, yes, it is possible that it may be a delayed allergic reaction, but it may also be related to the active shingles issue. It is not clear to me which medication has been prescribed to you (eg. "nerve relaxer") and thus, you should contact the prescribing provider, who met you at the onset of symptoms and determine if this medication should be continued.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor